# SDR 20000828SH025

- Difficulty date: August 8, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 5500607
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Screw
- Part number: NAS51736
- Condition: Loose
- Location: Nose Ww
- Part time: 4,783 hours
- Component: Nose Trunnion
- Component part number: 66130563
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THIS ACFT AND SEVERAL OTHERS (4614N, 26494) THE SCREWS HOLDING THE LT AND RT UPPER NOSE AND TRUNNION IN PLACE HAVE BEEN FOUND LOOSE.  THERE IS NO INSPECTION PROCEDURE OR TIME FRAME CALLED OUT IN THE MM.  (X)
